On the number of factors in the unipotent factorization of holomorphic mappings into $\text{SL}_2(\mathbb{C})$

Ivarsson, Björn; Kutzschebauch, Frank (2012). On the number of factors in the unipotent factorization of holomorphic mappings into $\text{SL}_2(\mathbb{C})$. Proceedings of the American Mathematical Society, 140(3), pp. 823-838. Providence, R.I.: American Mathematical Society 10.1090/S0002-9939-2011-11025-6

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Kutzschebauch, Frank

ISSN:

0002-9939

Publisher:

American Mathematical Society

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:30

Last Modified:

06 Dec 2013 13:33

Publisher DOI:

10.1090/S0002-9939-2011-11025-6

Web of Science ID:

000301763300009

URI:

https://boris.unibe.ch/id/eprint/11674 (FactScience: 217906)

Actions (login required)

Edit item Edit item
Provide Feedback